Terrified

Last night I took my usual dose of pro oestrogen tablets 2 hours after dinner. Took them at 10-15 and thought I'll catch up on eastenders, about 10:50 I felt so dizzy, shaky fazed out and had pins and needles in my hands and legs. Never felt like that before and Iv been taking these for 2 months now.

Anyway went toilet before going to bed and I saw I was bleeding a bit. Was confused as it can't be my period because usually that comes after 10 days of taking the pills.

In bed I felt worse just felt ever so dizzy and my body felt weird. Got my phone to call 111 but don't know when I fell asleep.

Is this normal with pro oestrogen tablets??

2 Replies

oldestnewest
  • Hey hun,

    I'm so sorry i have no advice to offer on the medication but just wanted to see how you are feeling now? Hope you are well :/ xxx

  • Lately I'm not doing well with this medication I have an appointment next month in the menopause clinic so I have to wait. I have hypoglycaemia too so last night that kicked in.

You may also like...